RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Akisheva, Zh N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:41
Abstract pages:160
Full texts:96

http://www.mathnet.ru/eng/person99993
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. B. K. Kasenov, Zh. N. Akisheva, E. S. Mustafin, Sh. B. Kasenova, Zh. I. Sagintaeva, Zh. S. Bekturganov, M. A. Akubaeva, “The Heat Capacity and Thermodynamic Functions of Ternary Manganites $DyM^{I}MgMn_2O_6$ $(M^{I}$ - $Na$, $K$, $Cs)$ in the Temperature Range from $223$ to $673$ K”, TVT, 43:5 (2005),  727–731  mathnet; High Temperature, 43:5 (2005), 727–732
2004
2. Zh. I. Sagintaeva, Zh. N. Akisheva, Sh. B. Kasenova, E. G. Tolokonnikov, E. S. Mustafin, B. K. Kasenov, “Heat capacity and thermodynamic functions of $\mathrm{Nd}\mathrm{Me}\mathrm{Fe}_2\mathrm{O}_5(\mathrm{Me}-\mathrm{Li},\mathrm{Na},\mathrm{K},\mathrm{Cs})$ ferrites”, TVT, 42:3 (2004),  409–413  mathnet; High Temperature, 42:3 (2004), 409–413

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020